Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Diabetes,erectile dysfunction,cialis,watery semen

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
I am 74 yrs. old, 5'10'', 175lbs. I was diagnosed with Grade 2 diabetes at the age of 73 yrs. I have erectile dysfunction and take cialis tablets to counteract this. My semen is extremely watery and never used to be and is giving me cause for concern. Do I need any form of medical treatment?
Posted Wed, 11 Apr 2012 in Men's Health
Answered by Dr. Mitaly 21 minutes later

Thanks for posting your query

It is normal to have changes in the semen appearance and texture from time to time unless associated with any other symptoms as pain during urination,fever,burning urination etc.

It can be affected by other factors as smoking,alcohol,drugs and slight changes do occur in the counts as aging progresses.

Diabetes also is a major cause of erectile dysfunction and it can affect the sperm quality and sexual health.

At your age prostate issues are quite common which can cause problems in erection and sperm production and quality so you can consider getting it examined it along with current blood sugar levels.

Hope this answers your query.I will be available for follow up
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor